Über die automorphen Funktionen mehrerer Veränderlicher

P.J. Myrberg

Mathematische Annalen (1925)

  • Volume: 93, page 61-97
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Myrberg, P.J.. "Über die automorphen Funktionen mehrerer Veränderlicher." Mathematische Annalen 93 (1925): 61-97. <http://eudml.org/doc/159079>.

author = {Myrberg, P.J.},
journal = {Mathematische Annalen},
pages = {61-97},
title = {Über die automorphen Funktionen mehrerer Veränderlicher},
url = {http://eudml.org/doc/159079},
volume = {93},
year = {1925},

AU - Myrberg, P.J.
TI - Über die automorphen Funktionen mehrerer Veränderlicher
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 61
EP - 97
UR - http://eudml.org/doc/159079
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.